# SDR DALA2021061603288

- Difficulty date: June 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 62,460 hours, 20,630 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 5811 SLDE LIGHT 1L DOES NOT ILLUMINATE. CORRECTIVE ACTION: T/S PER B757 WDM 25-66 FOUND S10215 BAD RPLCD SAME CKS GOOD. (7601777)
